# SDR DHL2005784508

- Difficulty date: May 16, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER PANEL HAS SMALL DELAMINATION AT INBD TRAILING EDGE CORNER AND TRAILING EDGE PHENOLIC RUB STRIP IS LOOSE AND PEELING OFF, AT WBL 90.  REPAIRED.
